MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: date of event was approximated to (b)(6) 2019, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representative.The implant surgeon is: (b)(6).The sling excision surgeon is: (b)(6).Block h6: the following imdrf patient codes capture the reportable events of: imdrf patient code e2328 captures the reportable event of bladder obstruction.The following imdrf impact codes capture the reportable events of: imdrf impact code f1905 captures the reportable event of removal of the sling.
 
Event or Problem Description
It was reported to boston scientific corporation that a single incision sling device was implanted into the patient during a mid-urethral sling with prolene mesh placement and cystoscopy procedure performed on (b)(6) 2019, for the treatment of stress incontinence.During the procedure, a cystoscopy was performed, and there was no injury to the bladder.The trigone was normal, and urine was seen to spill from each ureteral orifice.The patient was taken to the recovery room in stable condition.The patient had a bladder obstruction after the sling was implanted.On (b)(6) 2022, the patient had the vaginal mesh removed and urethrolysis performed.During the surgery, a cystourethroscopy was performed, which indicated a normal bladder with no signs of a stone mass lesion, carcinoma in situ, foreign body injury, or trauma to the bladder or urethra.Ureteral orifices were in their normal anatomic location, effluxing clear urine bilaterally.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17762510
Report Number3005099803-2023-04956
Device Sequence Number12506745
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public08714729774044
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberM0068507000
Device Catalogue Number850-700
Device Lot Number0023421804
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date09/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale